MAUDE Adverse Event Report: LUMENIS LTD. LUMENIS PULSE 30H; HOLMIUM (HO:YAG) AND DUAL WAVELENGTH (HO:YAG/ND:YAG)

LUMENIS LTD. LUMENIS PULSE 30H; HOLMIUM (HO:YAG) AND DUAL WAVELENGTH (HO:YAG/ND:YAG)
Model Number LUMENIS PULSE 30H
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the medwatch report, lumenis is not the manufacturer of the fibers that were reportedly, "laser fiber on the outside of the patient is lighting up." the manufacturer of the fiber has been made aware of the fiber issue.A lumenis service engineer visited the site three (3) days after the reported event, and was not able to duplicate the alleged failure.Upon inspection and full optic evaluation, the engineer found that the system meets lumenis specification, and is ready for use.Based on the information above there is no evidence that a lumenis product had malfunctioned in this event.In an abundance of caution, lumenis is reporting this malfunction in response to the user facility's medwatch report 2300720000-2020-8010.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4)), and per post marketing surveillance procedure (doc no.: (b)(4)).
 
Event or Problem Description
On 25-nov-2020, a lumenis received a user submitted medwatch report 2300720000-2020-8010 in which the description of the event reads, "when they are using it (lumenis pulse 30h) the (non-lumenis) laser fiber on the outside of the patient is lighting up, tried 3 different laser fibers and the all did that." "the vendor (lumenis) came out and verified machine operation and believes the problem is the (non-lumenis) fiber that was used." no report of patient complications was received, and no report was received alleging the device malfunction caused, or contributed to any change in the patient's condition.

Brand Name
LUMENIS PULSE 30H
Common Device Name
HOLMIUM (HO:YAG) AND DUAL WAVELENGTH (HO:YAG/ND:YAG)
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma st.
po box 240
yokneam, 20692
IS  20692
MDR Report Key10916201
Report Number3004135191-2020-00090
Device Sequence Number1335839
Product Code GEX
UDI-Device Identifier07290109140698
UDI-Public07290109140698
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUMENIS PULSE 30H
Device Catalogue NumberGA-2006098
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date11/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1